Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 42, Number 6 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 42, Number 6 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
Convex extension and linear inequalities
L. L. Dines.
Bull. Amer. Math. Soc. 42 (1936), 353-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563300
A remark on the odd schlicht functions
M. S. Robertson.
Bull. Amer. Math. Soc. 42 (1936), 366-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563301
On the analog for differential equations of the Hilbert-Netto theorem
H. W. Raudenbush Jr..
Bull. Amer. Math. Soc. 42 (1936), 371-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563302
Note on the Galerkin and Papkovitch stress functions
R. D. Mindlin.
Bull. Amer. Math. Soc. 42 (1936), 373-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563303
The form $wx + xy + yz + zu$
E. T. Bell.
Bull. Amer. Math. Soc. 42 (1936), 377-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563304
Corrections to my previous paper “topics in the functional calculus”
L. M. Graves.
Bull. Amer. Math. Soc. 42 (1936), 381-382
More Information
Full-text PDF Free Access     Request Permissions
On $( 2,2 )$ planar correspondences
L. H. Chambers.
Bull. Amer. Math. Soc. 42 (1936), 382-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563306
On the magnitude of the coefficients of the cyclotomic polynomial
Emma Lehmer.
Bull. Amer. Math. Soc. 42 (1936), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563307
The continuous iteration of real functions
Morgan Ward and F. B. Fuller.
Bull. Amer. Math. Soc. 42 (1936), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563308
On Poincaré’s recurrence theorem
Cornelis Visser.
Bull. Amer. Math. Soc. 42 (1936), 397-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563309
On the zeros of the derivative of a rational function
Morris Marden.
Bull. Amer. Math. Soc. 42 (1936), 400-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563310
On certain distribution theorems of statistics
Solomon Kullback.
Bull. Amer. Math. Soc. 42 (1936), 407-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563311
On the completeness of Lambert functions
Einar Hille and Otto Szász.
Bull. Amer. Math. Soc. 42 (1936), 411-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563312
Groups of motions in conformally flat spaces
Jack Levine.
Bull. Amer. Math. Soc. 42 (1936), 418-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563313
On derivatives of orthogonal polynomials
H. L. Krall.
Bull. Amer. Math. Soc. 42 (1936), 423-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563314
Normals to a space $V_{n}$ in hyperspace
Nola L. Anderson and Louis Ingold.
Bull. Amer. Math. Soc. 42 (1936), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A characterization of manifold boundaries in $E_{n}$ dependent only on lower dimensional connectivities of the complement
R. L. Wilder.
Bull. Amer. Math. Soc. 42 (1936), 436-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563316
On the normal rational $n$-ic
Helen Schlauch Adams.
Bull. Amer. Math. Soc. 42 (1936), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563317